MathSciNet Relay Station
MathSciNet bibliographic data
MR2134022 93B15 (93B36)
Suchomski, Piotr A $J$-lossless coprime factorisation approach to $H_\infty$ control in delta domain. Automatica J. IFAC 38 (2002), no. 10, 1807–1814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement